# SDR SWAA2021082494893

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Bs 804 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR SUPPORT STRAP CORRODED STA 804 RBL 19 ; / [01] REMOVE SUPPORT STRAP PER SRM 51-40-02; [02] REMOVED CORROSION PER SRM 51-10-02 OUT OF LIMITS PER SRM 53-00-53-1A-1; [03] LOCATED AND DRILLED FLOOR SUPPORT STRAP PER SRM 51-40-02.; [04] ENTRY FOR TOOL INFO; [05] REMOVED AND REPLACED PER SRM 51-40-02; [06] C/W
